# SDR DALA14021800987

- Difficulty date: April 8, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 59,495 hours, 43,166 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT TOP OF CLIMB, F/A REPORTED ODOR OF ELECTRICAL SMOKE IN CABIN.  SMOKE WAS STRONGER IN FRONT OF CABIN.  RETURN TO DEPARTURE.  DURING QRH PROCEDURE F/A REPORTED SMOKE DISSIPATING.  DURING TOP OF DESCENT AND ONCE DURING FINAL APPROACH FLIGHT CREW COULD DETECT AN ELECTRICAL ODOR IN COCKPIT.  CAPTAIN'S LOCALIZER, GLIDESLOPE WOULD NOT COME UP.   AUTOPILOT DISCONNECTED ON SHORT FINAL IN DFGC2.  MAINTENANCE PERFORMED AMDS WC 2120-2367 WITH NO TROUBLE FOUND.  PERFORMED DUCT BURN OUT WITH ENGINES, REF AMDS WC 7100-2619 WITH NO TROUBLE FOUND.  ACFT OK FOR SERVICE. PERFORMED RETURN TO SERVICE ON BOTH DFGC'S.
